# SDR FDEA200902150521

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,414 hours, 10,376 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 6F25781
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT MLG SHOWED RED WITH GEAR  HANDLE UP.  BOTH PRIMARY AND SECONDARY INDICATIONS.  ALSO RECEIVED VISUAL CONFORMATION FROM ANOTHER AIRCRAFT THE GEAR WAS FULLY DOWN.  RAN THE QRH PROCEDURES AND LOWERED THE GEAR AND THE RT MAIN IMMEDIATELY SHOWED GREEN DOWN AND LOCKED.  ALL OTHERS SHOW DOWN AND LOCKED ALSO.  THEN RAISED THE GEAR AND SAME RESULT.  RT MLG UNSAFE.  RETURNED TO AIRPORT UNEVENTFULLY.  WHILE CYCLING GEAR THROUGH NOTICED RT UNLOCK CYLINDER LAGGING COMPARED TO LT UNLOCK CYLINDER.  REMOVED AND REPLACED RESTRICTOR ON RT UNLOCK CYLINDER REF AMM 32-33-02-4.  OPS AND LEAK CKS NORMAL AT THIS TIME.  GOING TO PERFORM MORE GEAR SWINGS TO VERIFY FIX.  CYCLED GEAR APPROXIMATELY 10 TIMES WITH NO DEFECTS NOTED.   ACFT OK FOR SERVICE.  REF MM 32-31-00-5.
